Sub Q Testosterone injections  

  RSS

RedDevil
(@reddevil)
New Member
Joined: 3 months ago
Posts: 2
05/11/2018 10:08 am  

I have this week moved from injecting test e shallow intra muscular in upper leg to sub q in stomach like my HCG, both injections that I have done have left behind quite sore 'lumps' under the skin. This doesn't happen with my HCG is this normal or is there something I can do to prevent this? Any advice appreciated.


ReplyQuote
tom
 tom
(@tom)
Active Member
Joined: 3 months ago
Posts: 5
09/11/2018 11:41 am  

May I enquire as to your reason for switching to sub-q? Is it nerve pain? (if not apologies for the thread hijack)

I've been injecting shallow IM in the vastus lateralis as instructed by Dr Stevens, and occasionally notice a distinct sharp pain. The written instructions suggest this means the needle has made contact with a nerve, so I withdraw and inject a new site.

However, since starting my IM protocol some six weeks ago I'm often aware of leg pain following injection. I didn't have the common sense to mention this at my follow up consultation but do wonder if others are experiencing the same issue?

 

Finally, this video suggests 'squeezing the muscle before injection increases the thickness and depth of the muscle and avoids nerve injuries' - https://youtu.be/O7ZxHodcWAU?t=101

I don't recall that from Dr Stevens' instructions other than to ensure that the muscle is relaxed. Is this correct injection technique?


ReplyQuote
RedDevil
(@reddevil)
New Member
Joined: 3 months ago
Posts: 2
20/11/2018 10:27 am  

Hi Tom

The reason for the change to IM was to slow the absorption as I have low SHBG, I definitely found the shallow intramuscular into my quad to be pain free, the sub Q does leave me with sore lumps under the skin.


ReplyQuote
Share: